# SDR CA060314001

- Difficulty date: March 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 52,842 hours
- Engine: Ge CF680C2*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Part number: A5247015100200
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT ARRIVED FROM FLIGHT WITH ONE OF THE FORWARD CARGO DOOR ACCESS PANEL LATCH COVER MISSING.  DURING INVESTIGATION FOUND THE PANEL ATTACHMENT AREAS HAD ELONGATED, WHICH ALLOWED THE ATTACHMENT SCREWS TO PASS THROUGH THE ACCESS PANEL.  NEW PANEL ASSY WAS INSTALLED.
